# SDR SWAA2020072300270

- Difficulty date: July 7, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 55,044 hours, 32,732 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 907
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN LOCATED STA 907+8.0' AND 2.0' BELOW STR 20 RT . / REPAIRED DENT ON FUSLAGE SKIN LOCATED AT STA 907+8.0' AND 2.0' BELOW STR 20RT REF B737-700 SRM 53-00-01-2R-3 REPAIR 3. THIS IS A CATEGORY 'B' REPAIR TABLE 204 - REPAIR EXTENDED BEYOND STRINGER
